This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
ing pain in my testis and penis and its keep increasing and decreasing and shifting
In Month of Dec 2011 I got UTI and hematuria issue ( bleeding while urination and sensation ) . I have first shown in Ragvendra swami math hospital Jaynagar . he done basic blood and urine culter test and start the medication ( Norfolk tz 500 , urispass) ..
There is 60% improvement was there after 10 days , then suddenly in morning I got full chilling and back pain fever in my body so went NU hospital (Dr prasanna )IN NU hospital they have done all possible test in Urology ( RGU ,MCU, XRAYS, Culter)- all are normal , they aslo done Random sugar which came high (197) . Dr Prassana change the medication ( Texmo –o 200 mg) for next 15 days .My health was improving almost 90% and all other test urine and sugar also started coming normal but one day I went to show him final report . since dr prassana not available other Dr ( Dr singavi not sure exact name ) written a another tablet name ALFOO…to increase urine flow . After taking this tablet my current problem is started . I am feeling pain in my testis and penis and its keep increasing and decreasing and shifting
Then I went to supra south city hospital with DR Nagabhusan ….after seeing all my previous report he is written a test PCR for TB .
I have done the test and its came positive …he told me I have GUTB but other then this pain I don’t have any health issue . he told me start AKT-4 tablet for six months . I have started AKT-4 from March 3 but still I have same issue feeling pain in testis and penis
How are you? I'm sorry to hear what you have been through for the past few months. It is good that the underlying cause has been identified. However, the relief may not be evident initially with the start of medications. It may take a few weeks to feel the full effect. If it still persists, you need to inform your doctor for proper management. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.